# SDR DL72E992124

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, HFEC SHOWS CRACK INDICATION: R/W STR TO RIB UPPER FWD FASTENER HOLE MARKED NR 7 AT WS 601-5.  CUTOUT HOLE PER MM 57-13-0, DRILLED REPAIR ANGLE PER, DISCONNECTED FUEL TRANS TUBE, INSTALLED PARTS, REINSTALLED COVER CONT N/R 1282, RESTALLED TUBE, SEALED PER MM 57-13-00.
